Vesties’ Village

Notifications
Clear all

Moderna shot 2 causing dizziness


Sailor2uall
(@sailor2uall)
New Member
Joined: 7 months ago
Posts: 1
Topic starter  

Anybody else experiencing dizziness and vertigo after their second Vax shot? 


EBArnold liked
Quote
Beccie Amer
(@becisim)
Active Member
Joined: 7 months ago
Posts: 5
 

Me!

I had my second vaccine in July, 4 weeks after and I was hit with extreme mental fog/eye fatigue. It’s now 8 weeks on and still horrendous.


ReplyQuote
EBArnold
(@arnold-eb80gmail-com)
New Member
Joined: 6 months ago
Posts: 1
 

Hi everyone. This is my first entry.  I'm a 63yo female who has never had any health issues at all except some gastro stuff until now. I had the Moderna 1&2 in April and May 2021. About 2 Mos ago I went to my PCM complaining of vertigo, dizziness, etc. He prescribed meclazine for inner ear issues along with my regular allergy meds. Now, 4 Mos later...I still have some vertigo,  tinnitus, ear pain on left side, horrific headaches requiring me to take high doses of tylenol and torodol to manage. Had X-ray, MRI,  and emergency CT to rule out stroke. Physicians diagnosed me with advanced mandibular arthritis and TMJ. Now I am prescribed two non-narcotic meds for sleep and muscle relaxation.  (I DO NOT like taking medication. I did get a referral for a specialist that specializes in jaw pain and disfunction.  I see so many on here with similar symptoms. It is alarming. 

This post was modified 6 months ago by EBArnold

ReplyQuote
Sally
(@roxy)
New Member
Joined: 6 months ago
Posts: 1
 

I also developed vertigo and tinnitus almost exactly 14 days after receiving my second Moderna vaccine. The symptoms felt different from BPPV in that I felt generalized fatigue, headache, and nausea.  The symptoms subsided, but flared again after the booster shot.  I have been diagnosed with vestibular neuritis. Don’t know if this is “caused” by the vaccine or if it is a reactivation of an existing but dormant virus from a case of labyrinthitis which I had 30 years ago. I do hope the symptoms resolve on their own.


ReplyQuote